# SDR DALA1222656304

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,936 hours, 11,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHING FUSELAGE SKIN BS 460 ABOVE DOOR 1L (INSP/MOD- SECTION 01A), FOUND FASTENER HOLES SHORT      EDGE MARGIN CONDITION C/T FUSELAGE SKINS & STA 460 LT FRAME IF MODIFICATION CARRIED OUT PER DELTA DWG SA5331-     01145-13 & SRM.  MAINTENANCE REPAIRED FUSELAGE SKIN BS 460 ABOVE DOOR 1L MODIFICATION DOUBLER FASTENER HOLES SHORT EDGE MARGIN CONDITION CENTER TO FUSELAGE SKINS AND STA 460 LT FRAME REMAINED AS PER PRI 500831- 14AD REV O.
